Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi 
im thinking about going on accutane, a low dose but the problem is is that I suffer with depression. I’m on medication for it but I’m worried they will say I can’t go on accutane as it’s a side effect that it could get much worse 

Share this post


Link to post
Share on other sites

Accutane can cause depression even in otherwise completely healthy people, in your case, definitely worsen it. 

My question to you is, is your acne very severe and unresponsive to any other treatment? Does it cause problems in life, eg acne on back so you can't have normal shirts etc.? If not, then don't do tane on any dose. 

There is no "safe" dose of tane. You may clear acne, and 6 months down the road, have (severe) side effects. 

Do you know even the maker(Roche) does not know how this drug works fully?  Yes, we are swallowing a black box. 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×